# SDR UIEA2018042400773

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,390 hours, 19,693 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecu
- Part number: 211734220
- Part serial: 591051
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  REMOVED AND REPLACED THE ECU IAW AMM 49-61-05, OPS CHECKED GOOD.  PERFORMED A BITE CHECK OF THE ECU IAW AMM 49-61-05,  NO DEFECTS NOTED.
